# SDR AALA202506190877

- Difficulty date: June 18, 2025
- Submitted: June 19, 2025
- Operation: Air carrier
- Aircraft: N963NN
- Make and model: Boeing 737823
- Aircraft serial: 31208
- Aircraft time: 31,308 hours, 13,017 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Condition: Out Of Adjust
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LEFT AFTER LAVATORY DOOR WOULD NOT OPEN. ADJUSTED AFT LEFT HAND LAVATORY DOOR. PER MM 25-40-00. OPERATIONAL CHECKED NORMAL.
